# SDR DALA2023062605108

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2827388) FWD CARGO COMPARTMENT AFT DOOR SHIELD FS 490-500A CORRODED. REMOVED AND REPLACED FWD CARGO DOOR SHIELD FS 490-500A IAW BOEING 737-800 SRM 51-40-02.
